Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 4, Issue 2, 2010
Metadata
 

Noncommutative geometry and compactifications of the moduli space of curves
Alastair Hamilton
pp. 157–188
Abstract | Full-Text PDF (516 KB) | Metadata

Prop profile of bi-Hamiltonian structures
Henrik Strohmayer
pp. 189–235
Abstract | Full-Text PDF (459 KB) | Metadata

Locally constant n-operads as higher braided operads
Michael A. Batanin
pp. 237–263
Abstract | Full-Text PDF (232 KB) | Metadata

R-groups and geometric structure in the representation theory of SL(N)
Jamila Jawdat and Roger Plymen
pp. 265–279
Abstract | Full-Text PDF (181 KB) | Metadata

Non-commutative integral forms and twisted multi-derivations
Tomasz BrzeziƄski, Laiachi El Kaoutit and Christian Lomp
pp. 281–312
Abstract | Full-Text PDF (318 KB) | Metadata